Alert archive / North Dakota / River Flood Warnings in 2019

River Flood Warning 9, NWS Bismarck, ND

March 26, 2019Grant County, Sioux County, North Dakota

NWS Bismarck, ND issued this river flood warning at Mar 26, 2019, 9:52 AM MDT for Grant County, Sioux County, North Dakota. It took effect at Mar 28, 2019, 10:30 AM MDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Mar 26, 2019, 9:52 AM MDT (15:52 UTC)
In effect from
Mar 28, 2019, 10:30 AM MDT
Expired
Mar 31, 2019, 12:00 AM MDT
In force
62 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
Minor

Counties Grant County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 103 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar Creek (ND) near Raleigh (RLGN8). The gauge peaked at 10.23 ft at Mar 28, 2019, 5:00 PM MDT.

actionminormoderate5101503/2603/2703/2803/2903/3003/3104/01
Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06353000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

667 
WGUS43 KBIS 261552
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Bismarck ND
1052 AM CDT Tue Mar 26 2019

...The National Weather Service in Bismarck has issued a flood 
warning for the following rivers in North Dakota... 

  Cedar Creek near Raleigh affecting Grant and Sioux Counties
For the Cannonball River Basin including Raleigh...Minor flooding is 
occurring...With Minor flooding forecast.

.At 10 AM CDT Tuesday, the river level of Cedar Creek near Raleigh was
9.1 feet. Flood stage is 12 feet. The river level is forecast to rise into 
minor flood stage, cresting around 13 feet Friday afternoon, then is 
forecast to fall below flood stage around Saturday.

NDC037-085-272151-
/O.NEW.KBIS.FL.W.0009.190328T1630Z-190331T0600Z/
/RLGN8.1.ER.190328T1630Z.190329T1800Z.190330T1800Z.NO/
1052 AM CDT Tue Mar 26 2019

The National Weather Service in Bismarck has issued a 

* Flood Warning for 
  The Cedar Creek near Raleigh
* From late Thursday morning until Saturday early afternoon
* At 10AM Tuesday the stage was...9.1 feet
* Minor flooding is forecast
* Flood stage is 12.0 feet
* Forecast to rise above flood stage by late Thursday morning and 
  continue to rise to near 13.1 feet by Friday early afternoon.The 
  river will fall below flood stage by Saturday early afternoon.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Wed    Thu    Fri    Sat    Sun

Cannonball River Basin
 Raleigh      12  9.1 Tue 10 AM   9.8   11.7   13.0   12.3   10.6



LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
      4599 10154 4603 10194      



$$

KS
6 follow-up statements
198 
WGUS83 KBIS 270225
FLSBIS
Flood Statement
National Weather Service Bismarck ND
925 PM CDT Tue Mar 26 2019

...The flood warning continues for the following rivers in North 
Dakota...
 
  Cedar Creek near Raleigh affecting Grant and Sioux Counties 
...The flood warning continues for the following rivers in North 
Dakota...
  Cannonball River at Breien affecting Morton and Sioux Counties 
For the Cannonball River Basin including Raleigh...Breien...Minor 
flooding is occurring...With Moderate flooding forecast.

.The Cannonball River near Breien is forecast to rise 
to Moderate Flood stage of 20.0 feet by Wednesday night,
and continue rising to 20.5 feet by Thursday afternoon.

The Cedar Creek near Raleigh is forecast to rise
to Minor Flood stage of 12.0 feet by Thursday morning, and
continue rising to near 13.1 feet by Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...Do not drive into areas where water tops the 
roadway. Turn around...Don't drown. Avoid driving on flooded roads.


A follow-up product will be issued.

&&

NDC037-085-280825-
/O.EXT.KBIS.FL.W.0009.190328T1500Z-190331T0600Z/
/RLGN8.1.ER.190328T1500Z.190329T1800Z.190330T1800Z.NO/
925 PM CDT Tue Mar 26 2019

The Flood Warning continues for
  The Cedar Creek near Raleigh.
* from Thursday morning to late Saturday night.
* At  9:00 PM Tuesday the stage was 10.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise to Minor Flood stage of 12.0 feet by Thursday 
  morning, and continue rising to near 13.1 feet by Friday.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   Wed    Thu    Fri    Sat    Sun

Cedar Creek
 Raleigh      12 10.6 Tue 9 PM   11.6   12.5   13.0   11.5    9.5

LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
      4599 10154 4603 10194      



$$

NDC059-085-280825-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/BREN8.2.ER.190324T0625Z.190328T1800Z.000000T0000Z.NR/
925 PM CDT Tue Mar 26 2019

The Flood Warning continues for
  The Cannonball River at Breien.
* until further notice.
* At  8:15 PM Tuesday the stage was 15.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...Rise to Moderate Flood stage of 20.0 feet by Wednesday 
  night, and continue rising to 20.5 feet by Thursday afternoon.
* Impact...At 20.0 feet much of Breien will flood.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   Wed    Thu    Fri    Sat    Sun

Cannonball River
 Breien       10 15.3 Tue 8 PM   17.6   20.6   20.0   19.2   17.0



LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      



$$

PA
718 
WGUS83 KBIS 271540
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1040 AM CDT Wed Mar 27 2019

...The flood warning continues for the following rivers in North 
Dakota...
 
  Cedar Creek near Raleigh affecting Grant and Sioux Counties 
...The flood warning continues for the following rivers in North 
Dakota...
  Cannonball River at Breien affecting Morton and Sioux Counties 
For the Cannonball River Basin including Raleigh...Breien...Minor 
flooding is occurring and is expected to continue.

.The Cannonball River near Breien is in Minor flood stage and
is forecast to remain in minor flood stage. The river is expected
to crest near 18.9 feet Thursday afternoon. 

The Cedar Creek near Raleigh is forecast to rise to Minor Flood 
stage of 12.0 feet Thursday afternoon, and crest near 13.1 feet 
Friday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive into areas where water tops the 
roadway. Turn around...Don't drown. Avoid driving on flooded roads.

&&

NDC037-085-282140-
/O.EXT.KBIS.FL.W.0009.190328T1800Z-190331T0100Z/
/RLGN8.1.ER.190328T1800Z.190329T1800Z.190330T1300Z.NO/
1040 AM CDT Wed Mar 27 2019

The Flood Warning continues for
  The Cedar Creek near Raleigh.
* from Thursday afternoon to Saturday evening.
* At 10:00 AM Wednesday the stage was 11.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 13.1 feet by Friday afternoon. The 
  river will fall below flood stage by Saturday morning.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Thu    Fri    Sat    Sun    Mon

Cannonball River Basin
 Raleigh      12 11.1 Wed 10 AM  11.8   12.9   12.1    9.2    7.6



LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
      4599 10154 4603 10194      



$$

NDC059-085-282140-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/BREN8.1.ER.190324T0625Z.190328T1800Z.000000T0000Z.NO/
1040 AM CDT Wed Mar 27 2019

The Flood Warning continues for
  The Cannonball River at Breien.
* until further notice.
* At 10:15 AM Wednesday the stage was 15.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by 
  Thursday afternoon then begin falling.
* Impact...At 20.0 feet...Much of Breien will flood.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Thu    Fri    Sat    Sun    Mon

Cannonball River Basin
 Breien       10 15.8 Wed 10 AM  18.7   18.1   17.8   16.4   13.8



LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      



$$

KS
860 
WGUS83 KBIS 280127
FLSBIS
Flood Statement
National Weather Service Bismarck ND
827 PM CDT Wed Mar 27 2019

...The flood warning continues for the following rivers in North 
Dakota...
 
  Cedar Creek near Raleigh affecting Grant and Sioux Counties 
  
...The flood warning continues for the following rivers in North 
Dakota...
  Cannonball River at Breien affecting Morton and Sioux Counties 
  
For the Cannonball River Basin including Raleigh...Breien...Minor 
flooding is occurring and is expected to continue.

.The Cannonball River near Breien is forecast to rise to near 18.9
feet by midday on Thursday. Moderate flood stage is 20.0 feet.

The Cedar Creek near Raleigh is forecast to rise above minor flood 
stage of 12.0 feet Thursday afternoon, and continue rising to near 
13.1 feet by Friday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...Do not drive into areas where water tops the 
roadway. Turn around...Don't drown. Avoid driving on flooded roads.


A follow-up product will be issued.

&&

NDC037-085-290727-
/O.EXT.KBIS.FL.W.0009.190328T2024Z-190331T0100Z/
/RLGN8.1.SM.190328T2024Z.190329T1800Z.190330T1300Z.NO/
827 PM CDT Wed Mar 27 2019

The Flood Warning continues for
  The Cedar Creek near Raleigh.
* from Thursday afternoon to Saturday evening.
* At  8:00 PM Wednesday the stage was 8.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 13.1 feet by Friday early afternoon.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   Thu    Fri    Sat    Sun    Mon

Cannonball River Basin
 Raleigh      12  8.8 Wed 8 PM   12.3   13.0   10.7    8.1    7.1



LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
      4599 10154 4603 10194      



$$

NDC059-085-290727-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/BREN8.1.SM.190324T0625Z.190328T1800Z.000000T0000Z.NO/
827 PM CDT Wed Mar 27 2019

The Flood Warning continues for
  The Cannonball River at Breien.
* until further notice.
* At  8:15 PM Wednesday the stage was 16.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by 
  tomorrow early afternoon.
* Impact...At 20.0 feet...Much of Breien will flood.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   Thu    Fri    Sat    Sun    Mon

Cannonball River Basin
 Breien       10 16.6 Wed 8 PM   18.9   17.7   17.4   15.0   12.8



LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      



$$

PA
947 
WGUS83 KBIS 281529
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1029 AM CDT Thu Mar 28 2019

...The flood warning continues for the following rivers in North 
Dakota...
 
  Cedar Creek near Raleigh affecting Grant and Sioux Counties 
...The flood warning continues for the following rivers in North 
Dakota...
  Cannonball River at Breien affecting Morton and Sioux Counties 
For the Cannonball River Basin including Raleigh...Breien...Minor 
flooding is occurring and is expected to continue.

.The Cannonball River near Breien Thursday morning was 17.2 feet. 
The river level is forecast to rise to near 18.0 feet by Friday 
morning then begin falling. Moderate flood stage is 20.0 feet. 

The creek level at Cedar Creek near Raleigh was 8.2 feet 
Thursday morning. Flood stage is 12 feet. The creek level 
is forecast to rise above flood stage by early Friday and 
continue to rise to near 12.4 feet by early Friday afternoon.
The river will fall below flood stage by late evening on Friday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...Do not drive into areas where water tops the 
roadway. Turn around...Don't drown. Avoid driving on flooded roads.


&&

NDC037-085-292128-
/O.EXT.KBIS.FL.W.0009.190329T0834Z-190330T1400Z/
/RLGN8.1.SM.190329T0834Z.190329T1200Z.190330T0200Z.NO/
1029 AM CDT Thu Mar 28 2019

The Flood Warning continues for
  The Cedar Creek near Raleigh.
* from late tonight to Saturday morning.
* At 10:00 AM Thursday the stage was 8.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday and continue 
  to rise to near 12.4 feet by early Friday afternoon. The river 
  will fall below flood stage by late evening on Friday.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Fri    Sat    Sun    Mon    Tue

Cannonball River Basin
 Raleigh      12  8.2 Thu 10 AM  12.4   11.0    8.7    7.2    6.3

 
LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
      4599 10154 4603 10194      



$$

NDC059-085-292128-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/BREN8.1.SM.190324T0625Z.190329T1200Z.000000T0000Z.NO/
1029 AM CDT Thu Mar 28 2019

The Flood Warning continues for
  The Cannonball River at Breien.
* until further notice.
* At  9:15 AM Thursday the stage was 17.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by 
  Friday morning then begin falling.
* Impact...At 20.0 feet...Much of Breien will flood.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Fri    Sat    Sun    Mon    Tue

Cannonball River Basin
 Breien       10 17.2 Thu 9 AM   18.0   17.1   15.3   13.1   11.8



LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      



$$

JV
408 
WGUS83 KBIS 290224
FLSBIS
Flood Statement
National Weather Service Bismarck ND
924 PM CDT Thu Mar 28 2019

...The flood warning continues for the following rivers in North 
Dakota...
  Cedar Creek near Raleigh affecting Grant and Sioux Counties 
For the Cannonball River Basin including Raleigh...Minor flooding is 
possible.

.The Cedar Creek near Raleigh may remain below 11.0 feet through Friday.
This level is below Minor Flood stage. Conditions will be monitored 
through the night to ensure no additional rises to flood stage will occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...Do not drive into areas where water tops the 
roadway. Turn around...Don't drown. Avoid driving on flooded roads.


A follow-up product will be issued.

&&

NDC037-085-300824-
/O.CON.KBIS.FL.W.0009.000000T0000Z-190330T1400Z/
/RLGN8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
924 PM CDT Thu Mar 28 2019

The Flood Warning continues for
  The Cedar Creek near Raleigh.
* until Saturday morning.
* At  9:00 PM Thursday the stage was 8.1 feet.
* Flood stage is 12.0 feet.
* Forecast...Remain near 10 feet through Friday. 


&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   Fri    Sat    Sun    Mon    Tue

Cannonball River Basin
 Raleigh      12  8.1 Thu 9 PM   10.1    8.2    7.1    6.3    6.0



LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
      4599 10154 4603 10194      



$$

PA
799 
WGUS43 KBIS 291530
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Bismarck ND
1030 AM CDT Fri Mar 29 2019


  Cannonball River at Breien affecting Morton and Sioux Counties
For the Cannonball River Basin including Raleigh...Breien...Minor 
flooding is occurring and is expected to continue.

.The level of Cedar Creek near Raleigh was 8.3 feet at 10 am 
CDT Friday. Flood stage is 12 feet. The river level is expected to 
remain nearly steady below flood stage today, then begin falling. 
Therefore the the flood warning for Cedar Creek near Raleigh has 
ended.

Minor flooding continues at the Cannonball River near Breien. 
At 9 am CDT Friday the river level was 16.6 feet. Flood stage 
is 10 feet. The river level is forecast to continue falling 
in the next few days, but remain above flood stage. 

NDC037-085-291600-
/O.CAN.KBIS.FL.W.0009.000000T0000Z-190330T1400Z/
/RLGN8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 AM CDT Fri Mar 29 2019

Forecast information for
  Cedar Creek near Raleigh
* At 10 AM Friday the stage was...8.3 feet
* No flooding is currently forecast
* Flood stage is 12.0 feet
* Forecast...The river will rise to near 8.5 feet this evening

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Sat    Sun    Mon    Tue    Wed

Cannonball River Basin
 Raleigh      12  8.3 Fri 10 AM   7.4    6.3    5.6    5.1    4.6


LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
      4599 10154 4603 10194      


$$

NDC059-085-302129-
/O.EXT.KBIS.FL.W.0008.000000T0000Z-190403T1800Z/
/BREN8.1.SM.190324T0625Z.190329T0430Z.190403T0600Z.NO/
1030 AM CDT Fri Mar 29 2019

The National Weather Service in Bismarck has issued a 

* Flood Warning for 
  The Cannonball River at Breien
* Until early Wednesday morning
* At 09 AM Friday the stage was...16.6 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 10.0 feet

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   Sat    Sun    Mon    Tue    Wed

Cannonball River Basin
 Breien       10 16.6 Fri 9 AM   13.5   12.4   11.1   10.3    9.8


LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
      4634 10090 4610 10126      

$$

JV

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Mar 26, 4:41 AM MDT, 5 hours 11 minutes earlier.

Area forecast discussion, Mar 26, 4:41 AM MDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
541 AM CDT Tue Mar 26 2019

.UPDATE...
Issued at 540 AM CDT Tue Mar 26 2019

Visibilities in southwest and portions of far south central ND
vary from 10+ miles to zero when looking at observations and web
cam imagery. Will go ahead and issue a dense fog advisory for
these areas through 15Z.

&&

.SHORT TERM...(Today through Wednesday)

Issued at 410 AM CDT Tue Mar 26 2019

Forecast highlights in the short term period will be a return to
mild/above seasonal temperatures through Wednesday.

Currently, embedded wave pushing east/southeast across the
Dakotas within a weak northwest flow, ahead of an upper level
ridge off to our west building into the high plains. Southerly
return flow across the state with sfc high pressure over the Upper
Mississippi Valley and developing low pressure across the
Northern Rockies.

Large area of stratus remains across the majority of western and
central North Dakota early this morning. Clearing taking place
northwest as the western edge of the stratus deck moves north and
east. Areas of fog developed southwest as expected. Looking at web
cams it does not appear to be widespread. In addition, upper
level cloud deck moving east into our region coupled with a 5-10
knot southerly mixing wind should help keep the fog from getting
out of hand. Have issued a special weather statement for the
southwest for now.

Tricky high temperature forecast for today with the GFS/ECMWF
strongly suggesting a decent coverage and depth of upper level
clouds. However, we will also have decent southerly mixing winds
into the teens coupled with WAA as a warm front moves into the
Northern Plains. I opted for the conservative route and lowered
daytime highs a few degrees due to the expected cloud cover.
Still, much warmer than we've had the past couple of days and
should see some good snow melt.

Ridge flattens tonight as a S/WV moves east across southern
Canada. Westerly/downslope winds developing west should keep any
fog confined to my central and/or east.

Cold front moves into northern ND Wednesday. Despite this, strong
mixing and more sunshine will result in more widespread mild
temperatures in the 40s and 50s.

.LONG TERM...(Wednesday night through Monday)

Issued at 410 AM CDT Tue Mar 26 2019

Another S/WV trough moves across the Rockies and into Wyoming and
southern Montana Wed night. Surface high pressure developing into
North Dakota Wed night-Thu will keep any rain or snow chances
confined to the southwest portion of our state. CAA accompanies
the sfc high and will result in near normal temperatures to close
out the work week.

Early this weekend our flow aloft transitions to northerly, which
will steer another cold front across the region and bring a
reinforced shot of cold Canadian air for Saturday. This flow
pattern will remain through early next week, so expect near to
below normal temperatures to close out March and begin April.
Precipitation chances will be minimal.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)

Issued at 1229 AM CDT Tue Mar 26 2019

KDIK expected to have fog and low stratus overnight with LIFR
conditions approximately 12z - 14z, with ceilings lifting quickly
after to VFR. MFVR ceilings are expected at most terminals
overnight with VFR visibilities before low clouds move out in the
morning and ceilings lift to VFR. KBIS and KMOT will likely have
ceilings drop to IFR for a few hours this morning. Winds will
generally remain from the south through the forecast period.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM CDT /9 AM MDT/ this morning for
NDZ031>033-040>045.

&&

UPDATE...NH
SHORT TERM...NH
LONG TERM...NH
AVIATION...MJ
Hazardous weather outlook, Mar 26, 4:38 AM MDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
538 AM CDT Tue Mar 26 2019

NDZ031>033-040>045-271045-
Golden Valley-Billings-Stark-Slope-Hettinger-Grant-Bowman-Adams-
Sioux-
538 AM CDT Tue Mar 26 2019 /438 AM MDT Tue Mar 26 2019/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

A dense fog advisory is in effect for southwest and far south
central North Dakota this morning. See weather.gov/bis for
details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-271045-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Morton-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-
McIntosh-Dickey-
538 AM CDT Tue Mar 26 2019 /438 AM MDT Tue Mar 26 2019/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Mar 26, 9:21 AM MDT, 31 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1021 AM CDT Tue Mar 26 2019

NDZ001-002-009-010-017>020-031>034-040>045-261700-
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-Oliver-
Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite,
Columbus, Portal, Williston, New Town, Stanley, Parshall,
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Beach,
Medora, Dickinson, Mandan, Marmarth, Mott, New England, Elgin,
Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge,
and Solen
1021 AM CDT Tue Mar 26 2019 /921 AM MDT Tue Mar 26 2019/

...AREAS OF FOG LINGER IN PARTS OF WESTERN AND SOUTH CENTRAL NORTH
DAKOTA...

Areas of fog will linger over portions of western and south
central North Dakota this morning. This includes Crosby and Tioga,
Williston and Watford City, Beach, Bowman and Amidon, as well as
Glen Ullin and areas of Grant and Sioux counties. In some
locations the fog may be dense or become dense again, with
visibility around one-quarter mile or less. If traveling be
prepared for the possibility of rapidly deteriorating visibility,
and use extra caution at intersections and railroad crossings.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 4:38 AM MDTDense Fog AdvisoryBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more4 hr
Mar 26, 5:56 PM MDTDense Fog AdvisoryBISAdams, Burleigh, Dickey, Emmons, Foster, Grant and 13 more16 hr

Nearby

River Flood Warnings in North Dakota, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.